A Democracy Principle and Strategy‐Proofness
Donald E. Campbell and
Jerry S. Kelly
Journal of Public Economic Theory, 1999, vol. 1, issue 4, 465-473
Abstract:
In some social choice applications we want more than one alternative to be selected in some situations. This allows the construction of strategy‐proof social choice rules that are not dictatorial. But if we also require x alone to be selected if it is at the top of some ordering that is submitted by more than half of the individuals then the rule cannot be strategy‐proof. We prove this for rules that sometimes select one alternative, and sometimes two, but never more than two.
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/1097-3923.00021
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:1:y:1999:i:4:p:465-473
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923
Access Statistics for this article
Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders
More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().